# SDR ASOA2016080115305

- Difficulty date: August 1, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT RAIL AND DADO SUPPORT HAS CORROSION AT FS 720.85. LT SIDEWALL SEAT RAIL AT FS 720.85 WILL BE REPLACED ON JOB 71514748, OP 14 DADO SUPPORT OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  REMOVED CORROSION FROM SUPPORT IAW RM 51-21-06-001-001-A01.  RECEIVED EA 25-2016-204 AND REPAIRED LT SIDEWALL DADO SUPPORT IAW STS EA 25-2016-204.  INSTALLED LT SIDEWALL SEAT RAIL DADO SUPPORT AT FS 720.85 IAW AMM 53-00-49-400-801.
